MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYRINGE 10ML SALINE POSIFLUSH SAFESCRUB; SALINE VASCULAR ACCESS FLUSH WITH INTEGRATED ALCOHOL DISINFECTANT DEVICE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYRINGE 10ML SALINE POSIFLUSH SAFESCRUB; SALINE VASCULAR ACCESS FLUSH WITH INTEGRATED ALCOHOL DISINFECTANT DEVICE
Catalog Number 303191
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that syringe 10ml saline posiflush safescrub contained foreign matter.Verbatim: the customer has found black matter in one of the syringes.2 flushes were found with particles inside the flush.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up for device evaluation.It was reported black matter was found in one of the syringes.To support the investigation, our quality team received two empty syringes without flow wrap packaging or tip caps for evaluation.A visual inspection was performed, and no defects, imperfections, or foreign matter were observed.A device history record review was completed for material number 303191, lot 5162275.The review identified no quality issues during production that could have contributed to the reported condition.There were no related quality notifications, and all processes and final inspections complied with specification requirements.To date, no other similar events have been reported for this lot.Based on the investigation, including analysis of the returned samples, the customers reported condition could not be confirmed.
 
Event or Problem Description
No adverse events or patient injury.

Brand Name
BD SYRINGE 10ML SALINE POSIFLUSH SAFESCRUB
Common Device Name
SALINE VASCULAR ACCESS FLUSH WITH INTEGRATED ALCOHOL DISINFECTANT DEVICE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23950393
Report Number1911916-2025-00826
Device Sequence Number10724946
Product Code QTI
UDI-Device Identifier00382903031917
UDI-Public(01)00382903031917(17)280531(10)5162275
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K213955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303191
Device Lot Number5162275
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown